# SDR CALA2020072001054

- Difficulty date: July 13, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 27,907 hours, 3,244 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1522614555
- Condition: Cracked
- Location: Lt Wing Inbd Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  A CRACK WAS FOUND ON THE LEFT WING INBD TRAILING EDGE, AUX D-RIB UPPER OTBD FLANGE ASSY. THERE IS NO SUITABLE REPAIR IN THE 787-8 SRM. PERFORMED INTERIM REPAIR PER ECRA 5733-01052. DIP REQUIRED TO ACCOMPLISH INSPECTION REQUIRMENTS PER PART 2 ECRA 5733-01052 ON OR BEFORE THE AIRCRAFT REACHES 30,000 TOTAL FLIGHT CYCLES. P
